Journal of the Mathematical Society of Japan

A proof of Saitoh's conjecture for conjugate Hardy $H^{2}$ kernels

Qi'an GUAN

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we obtain a strict inequality between the conjugate Hardy $H^{2}$ kernels and the Bergman kernels on planar regular regions with $n > 1$ boundary components, which is a conjecture of Saitoh.

Note

The author was supported by NSFC-11825101, NSFC-11522101 and NSFC-11431013.

Article information

Source
J. Math. Soc. Japan, Volume 71, Number 4 (2019), 1173-1179.

Dates
Received: 31 May 2018
First available in Project Euclid: 17 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1563350422

Digital Object Identifier
doi:10.2969/jmsj/80668066

Mathematical Reviews number (MathSciNet)
MR4023302

Zentralblatt MATH identifier
07174401

Subjects
Primary: 30H10: Hardy spaces
Secondary: 30H20: Bergman spaces, Fock spaces 31C12: Potential theory on Riemannian manifolds [See also 53C20; for Hodge theory, see 58A14] 30E20: Integration, integrals of Cauchy type, integral representations of analytic functions [See also 45Exx]

Keywords
Bergman kernel conjugate Hardy $H^{2}$ kernel analytic Hardy class

Citation

GUAN, Qi'an. A proof of Saitoh's conjecture for conjugate Hardy $H^{2}$ kernels. J. Math. Soc. Japan 71 (2019), no. 4, 1173--1179. doi:10.2969/jmsj/80668066. https://projecteuclid.org/euclid.jmsj/1563350422


Export citation

References

  • [1] S. Bergman, The kernel function and conformal mapping, Second revised edition, Mathematical Surveys, V, American Mathematical Society, Providence, RI, 1970, x+257 pp.
  • [2] B. Berndtsson and L. Lempert, A proof of the Ohsawa–Takegoshi theorem with sharp estimates, J. Math. Soc. Japan, 68 (2016), 1461–1472.
  • [3] Z. Błocki, Suita conjecture and the Ohsawa–Takegoshi extension theorem, Invent. Math., 193 (2013), 149–158.
  • [4] Z. Błocki, A lower bound for the Bergman kernel and the Bourgain–Milman inequality, Geometric aspects of functional analysis, Lecture Notes in Math., 2116, Springer, Cham, 2014, 53–63.
  • [5] J.-P. Demailly, Analytic methods in algebraic geometry, Higher Education Press, Beijing, 2010.
  • [6] J.-P. Demailly, Complex analytic and differential geometry, electronically accessible at http://www-fourier.ujf-grenoble.fr/~demailly/documents.html.
  • [7] J. D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Mathematics, 352, Springer-Verlag, Berlin-New York, 1973, iv+137 pp.
  • [8] Q. A. Guan, A sharp effectiveness result of Demailly's strong openness conjecture, Adv. Math., 348 (2019), 51–80.
  • [9] Q. A. Guan and X. Y. Zhou, Optimal constant problem in the $L^{2}$ extension theorem, C. R. Math. Acad. Sci. Paris, 350 (2012), 753–756.
  • [10] Q. A. Guan and X. Y. Zhou, A solution of an $L^{2}$ extension problem with an optimal estimate and applications, Ann. of Math. (2), 181 (2015), 1139–1208.
  • [11] D. A. Hejhal, Theta functions, kernel functions, and Abelian integrals, Memoirs of the American Mathematical Society, 129, American Mathematical Society, Providence, RI, 1972, iii+112 pp.
  • [12] S. Saitoh, Theory of reproducing kernels and its applications, Pitman Research Notes in Mathematics Series, 189, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1988, x+157 pp.
  • [13] N. Suita, Capacities and kernels on Riemann surfaces, Arch. Ration. Mech. Anal., 46 (1972), 212–217.
  • [14] N. Suita and A. Yamada, On the Lu Qi-keng conjecture, Proc. Amer. Math. Soc., 59 (1976), 222–224.
  • [15] A. Yamada, Topics related to reproducing kernels, theta functions and the Suita conjecture (Japanese), The theory of reproducing kernels and their applications (Kyoto, 1998), Sūrikaisekikenkyūsho Kōkyūroku, 1067 (1998), 39–47.
  • [16] A. Yamada, Fay's trisecant formula and Hardy $H^{2}$ reproducing kernels, Reproducing kernels and their applications (Newark, DE, 1997), Int. Soc. Anal. Appl. Comput., 3, Kluwer Acad. Publ., Dordrecht, 1999, 223–234.